# SDR DALA2025021301127

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 75,036 hours, 35,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: EMERGENCY EXIT SIGNS INOPERATIVE. MIDDLE OF FIRST CLASS GALLEY-LIGHT IS OUT. C/A: REMOVED AND REPLACED EPSU (10WL) IAW A320 AMM 33-51-38. (LP: 0806424)
